# SDR DALA13033169201

- Difficulty date: June 27, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,221 hours, 27,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EDGE OF L1 DOOR DENTED.  RESHAPED LOWER EDGE OF L1 DOOR IAW SRM 52-01-01. OK FOR SERVICE.
